# SDR AALA201809179051

- Difficulty date: September 4, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072900000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 211FF IN COCKPIT.  REPLACED FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701, REVISION H.
